Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

A generalized Bessel inequality


Author: Elena Prestini
Journal: Proc. Amer. Math. Soc. 83 (1981), 99-102
MSC: Primary 42A20; Secondary 42A24
DOI: https://doi.org/10.1090/S0002-9939-1981-0619991-7
MathSciNet review: 619991
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: To any pair of diadic intervals $ [I,\omega ]$ with / Q $ I \subseteq [0,1]$ and $ \omega = [{N_\omega },{N_\omega } + \vert I{\vert^{ - 1}})$ we associate the function $ {u_{[I,\omega ]}}(x) = \vert I{\vert^{ - 1/2}}{e^{i{N_w}x}}{\chi _I}(x)$. In this paper we will give a condition under which a collection $ B$ of such pairs satisfies the inequality $ B$ for any $ ab$ in $ f$.


References [Enhancements On Off] (What's this?)

  • [1] M. Cotlar, A unified theory of Hilbert transforms and ergodic theorems, Rev. Math. Cuyana 1 (1955), 105-167. MR 0084632 (18:893d)
  • [2] J. A. Gosselin, On the convergence of Walsh-Fourier series for $ {L^2}(0,1)$, Adv. in Math. Suppl. Studies 4 (1979), 223-232. MR 546808 (80m:42034)
  • [3] R. A. Hunt, Ensemble exceptionels en analyse, Actes du Congrès International des Mathématiciens (Nice, 1970), vol. 2, Gauthier-Villars, Paris, 1971, pp. 655-661. MR 0511000 (58:23330)
  • [4] C. Fefferman, Pointwise convergence of Fourier series, Ann. of Math. (2) 3 (1973), 551-572. MR 0340926 (49:5676)
  • [5] E. Prestini, On the two proofs of pointwise convergence of Fourier series, Amer. J. Math. (to appear). MR 648483 (83i:42005)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42A20, 42A24

Retrieve articles in all journals with MSC: 42A20, 42A24


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0619991-7
Article copyright: © Copyright 1981 American Mathematical Society

American Mathematical Society